# SDR DL757953565

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Part number: TB5012
- Condition: Burned
- Location: P6-3 Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O, FWD EQUIP COOLING FAN C/B POPPED WITH NUMEROUS UNASSOCIATED MTC AND STATUS MSGS.  FOUND TERMINAL STRIP TB5012 IN P6-3 PANEL AND BOTH TERMINALS NR 1 PHASE WIRE BURNED.  REPLACED TB5012 AND COVER WITH MFG P/N MS27212-3-3 AND MS18029-353.  REPLACED WIRE TERMINALS.  ALL CHECKS NORMAL.
